# SDR FDEA201110204596

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSPECTION AT BS 5-123, LONGERON SPLICE -2L , CRACK LENGTH APPROX 1 INCH.  R & R LONGERON SPLICE IAW SRM 51-31-01 REV 47.  SPLICE FABRICATED IAW DWG ASA7111, REV C.  REPAIR CLASSIFIED MAJOR GMM 6-2-100, REV 113.
